American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Raymond Y. T. Wong. A note on stable homeomorphisms of infinite-dimensional manifolds . Proc. Amer. Math. Soc. 28 (1971) 271-272. MR 0271996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. W. Curtis and R. A. McCoy. Stable homeomorphisms on infinite-dimensional normed linear spaces. . Proc. Amer. Math. Soc. 28 (1971) 496-500. MR 0283831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Albert L. Crawford and John Jobe. A characterization of hereditarily indecomposable continua . Proc. Amer. Math. Soc. 27 (1971) 205-208. MR 0283830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raymond Y. T. Wong. Stationary isotopies of infinite-dimensional spaces . Trans. Amer. Math. Soc. 156 (1971) 131-136. MR 0275476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. A. Chapman. Dense sigma-compact subsets of infinite-dimensional manifolds . Trans. Amer. Math. Soc. 154 (1971) 399-426. MR 0283828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David G. Ebin. Completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 632-634. MR 0278340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. D. Anderson and John D. McCharen. On extending homeomorphisms to Fr\'echet manifolds . Proc. Amer. Math. Soc. 25 (1970) 283-289. MR 0258064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kalyan K. Mukherjea. The homotopy type of Fredholm manifolds . Trans. Amer. Math. Soc. 149 (1970) 653-663. MR 0259954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. McCoy. Annulus conjecture and stability of homeomorphisms in infinite-dimensional normed linear spaces . Proc. Amer. Math. Soc. 24 (1970) 272-277. MR 0256419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. E. Sanderson. An infinite-dimensional Schoenflies theorem . Trans. Amer. Math. Soc. 148 (1970) 33-39. MR 0259957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. A. Chapman. Infinite deficiency in Fr\'echet manifolds . Trans. Amer. Math. Soc. 148 (1970) 137-146. MR 0256418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William H. Cutler. Negligible subsets of infinite-dimensional Fr\'echet manifolds . Proc. Amer. Math. Soc. 23 (1969) 668-675. MR 0248883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. D. Anderson and R. Schori. Factors of infinite-dimensional manifolds . Trans. Amer. Math. Soc. 142 (1969) 315-330. MR 0246327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Bonic. A note on Sard's theorem in Banach spaces . Proc. Amer. Math. Soc. 17 (1966) 1218. MR 0198493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ivan Kupka. Counterexample to the Morse-Sard theorem in the case of infinite-dimensional manifolds . Proc. Amer. Math. Soc. 16 (1965) 954-957. MR 0182024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nathaniel Grossman. Hilbert manifolds without epiconjugate points . Proc. Amer. Math. Soc. 16 (1965) 1365-1371. MR 0188943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mary-Elizabeth Hamstrom. Homotopy properties of the space of homeomorphisms on $P\sp{2}$ and the Klein bottle . Trans. Amer. Math. Soc. 120 (1965) 37-45. MR 0184234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Felix E. Browder. Fixed point theorems on infinite dimensional manifolds . Trans. Amer. Math. Soc. 119 (1965) 179-194. MR 0195082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bor-luh Lin. Two topological problems concerning infinite-dimensional normed linear spaces . Trans. Amer. Math. Soc. 114 (1965) 156-175. MR 0180831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. Guggenheimer. A simple proof of Frobenius's integration theorem . Proc. Amer. Math. Soc. 13 (1962) 24-28. MR 0137005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Victor Klee. A question of Kat\v etov concerning the Hilbert parallelotope . Proc. Amer. Math. Soc. 12 (1961) 900-903. MR 0149240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1